2017
Том 69
№ 9

All Issues

Volume 32, № 2, 1980

Article (Ukrainian)

Application of the averaging method for studying a certain class of multifrequency systems with lag

Bigun Ya. I., Fodchuk V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 2. - pp. 149 - 154

Article (Ukrainian)

Conservative positive matrix methods of summability ineffective on classes of sequences

Davydov N. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 2. - pp. 155 - 159

Article (Ukrainian)

Differentiable operator-conformal mappings

Bondar A. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 2. - pp. 160 - 168

Article (Ukrainian)

Reduction of a linear system of differential equations with a singular matrix multiplying the derivatives

Eremenko V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 2. - pp. 168 - 174

Article (Ukrainian)

Topological nilgroups of matrices

Kozeratskaya, Ostapenko V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 2. - pp. 175 - 178

Article (Ukrainian)

Orderwise optimal methods of approximate solution of Fredholm integral equations

Pereverzev S. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 2. - pp. 181 - 188

Article (Ukrainian)

Invertibility conditions in the theory of absolute summability of double series

Slepenchuk K. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 2. - pp. 189 - 194

Article (Ukrainian)

Asymptotic representation of functions of Λ-basis

Berezovskaya, Berezovsky N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 2. - pp. 195 - 197

Article (Ukrainian)

A method of conformal mapping of circular quadrangles

Bereslavsky E. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 2. - pp. 197 - 201

Article (Ukrainian)

A supercritical branching process with variable mode

Boiko R. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 2. - pp. 201 - 207

Article (Ukrainian)

Obreschkoff's formula for functions having discontinuities of the first kind

Bushmakin V. N., Ivanel V. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 2. - pp. 207 - 212

Article (Ukrainian)

Approximation by Fourier sums of classes of periodic functions of several variables defined by polyharmonic operators

Zaderei N. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 2. - pp. 212 - 219

Article (Ukrainian)

Invariance principle for processes with independent increments, conditioned to be positive

Zyukov M. Ye.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 2. - pp. 220 - 222

Article (Ukrainian)

A monotone boundary-value problem for differential equations with parameters

Kurpel N. S., Marusyak N. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 2. - pp. 223 - 226

Article (Ukrainian)

First boundary-value problem for a class of equations with nonnegative characteristic form

Malovichko V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 2. - pp. 226 - 230

Article (Ukrainian)

Inclusion of the summation method |W, p| in the method |А*| and Tauberian theorems

Nagainik A. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 2. - pp. 231 - 234

Article (Ukrainian)

A multipoint boundary-value problem for linear systems of singularly perturbed differential equations

Panfilov N. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 2. - pp. 234 - 239

Article (Ukrainian)

Periodic solutions of a system of partial differential equations with constant coefficients

Polishchuk V. N., Ptashnik B. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 2. - pp. 239 - 243

Article (Ukrainian)

Almost-periodic oscillations in double-tuned damped system

Ponomarev A. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 2. - pp. 244 - 248

Article (Ukrainian)

Some algebras associated with asymptotic methods in nonlinear mechanics

Skripnik A. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 2. - pp. 252 - 256

Article (Ukrainian)

A theory of special classes of analytic functions

Sizhuk G. I., Sizhuk P. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 2. - pp. 256 - 262

Article (Ukrainian)

Limit distribution of the position of a semicontinuous process with independent increments with zero mean and infinite dispersion at the moment of exit from an interval

Shurenkov V. M., Suprun V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 2. - pp. 262 - 264

Article (Ukrainian)

XT-Injectors of finite groups

Fel'dman Ya. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 2. - pp. 265 - 267

Article (Ukrainian)

Algebra-theoretic analysis of Lame's equation

Fushchich V. I., Nakonechnyi V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 2. - pp. 267 - 273

Article (Ukrainian)

Behavior at infinity of the solutions of a class of systems of equations with variable coefficients

Chaus N. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 2. - pp. 273 - 279

Article (Ukrainian)

Some differential properties of holomorphic mappings

Shchekhorskii A. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 2. - pp. 279 - 282

Article (Ukrainian)

Asymptotic distribution of the eigenvalues of some boundary-value problems for Sturm-Liouville operator equations

Rybak M. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 2. - pp. 279 - 282